# SDR CALA2014021390375

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,814 hours, 28,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FRAME ASSEMBLY AT BS 900, LBL 12 IS TORN, IAW SRM 53-30-71 PG2.  REPAIRED IAW ECRA 5352-01080 & 5342-01094.
